# SDR TSAA0652044

- Difficulty date: June 6, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- Aircraft time: 52,731 hours, 56,149 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31355427
- Part serial: 0618
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ETOPS: FLT 206 HNL - OGG:  ON THE GROUND, FWD SVC DOOR EMERGENCY SLIDE ACCIDENTALLY DISLODGED FROM THE DOOR BUT DID NOT INFLATE.  REMOVED AND REPLACED FORWARD SERVICE DOOR SLIDE CHUTE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.
